# SDR DALA2025061704559

- Difficulty date: June 15, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 74,529 hours, 29,416 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6716 2R EXIT SIGN FELL OFF. CORRECTIVE ACTION: ATTACHED 2R EXIT SIGN PER B757 AMM 52-22. (7351200)
